# SDR AALA961114

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 549337931200
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD GI GALLEY INBOARD SUPPORT HAS CORROSION AROUND AFT MOUNT ATTACH HOLE.  REPLACED GALLEY INBOARD SUPPORT TRACK FROM STATION 401 T0 422 PER SRM 53-00-01 AND 51-21-01.  (M)
